# SDR SWAA2025031197766

- Difficulty date: February 19, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 51,176 hours, 31,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER ASSY FLOOR STRUCTURE LOCATED STA540 AND BETWEEN RBL24.75 TO RBL45.5 PASSENGER CABIN 2025-151707<[01] REPLACED STIFFENER ASSY FLOOR STRUCTURE LOCATED STA 540 AND BETWEEN RBL 24.75 TO RBL 45.5 PASSENGER CABIN IAW BOEING 737-700 SRM 51-40-02 AND DWG 143A5240 SHEET 12 REV-. CRACK LENGTH L:0.752 INCHES; TOOL USED CALIPER P/N: 2340A11 S/N:B17119057 DUE DATE 17-OCT-25.;[02] JOB COMPLETED
